Finitep′-Semiregular Groups

P. Fleischmann, W. Lempken, Pham Huu Tiep

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)547-579
Number of pages33
JournalJournal of Algebra
Volume188
Issue number2
DOIs
StatePublished - Feb 15 1997
Externally publishedYes

Fingerprint

Semiregular

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Finitep′-Semiregular Groups. / Fleischmann, P.; Lempken, W.; Tiep, Pham Huu.

In: Journal of Algebra, Vol. 188, No. 2, 15.02.1997, p. 547-579.

Research output: Contribution to journalArticle

Fleischmann, P, Lempken, W & Tiep, PH 1997, 'Finitep′-Semiregular Groups', Journal of Algebra, vol. 188, no. 2, pp. 547-579. https://doi.org/10.1006/jabr.1996.6858
Fleischmann, P. ; Lempken, W. ; Tiep, Pham Huu. / Finitep′-Semiregular Groups. In: Journal of Algebra. 1997 ; Vol. 188, No. 2. pp. 547-579.
@article{6dd7fe512f364a44bf4b5db83b1944a3,
title = "Finitep′-Semiregular Groups",
author = "P. Fleischmann and W. Lempken and Tiep, {Pham Huu}",
year = "1997",
month = "2",
day = "15",
doi = "10.1006/jabr.1996.6858",
language = "English (US)",
volume = "188",
pages = "547--579",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Finitep′-Semiregular Groups

AU - Fleischmann, P.

AU - Lempken, W.

AU - Tiep, Pham Huu

PY - 1997/2/15

Y1 - 1997/2/15

UR - http://www.scopus.com/inward/record.url?scp=0000107655&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000107655&partnerID=8YFLogxK

U2 - 10.1006/jabr.1996.6858

DO - 10.1006/jabr.1996.6858

M3 - Article

AN - SCOPUS:0000107655

VL - 188

SP - 547

EP - 579

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -